# SDR MASA200400168

- Difficulty date: March 28, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 6,618 hours, 6,138 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO FIELD REPORTING NR 2 ENG SHOWED FIRE INDICATION ON EICAS.  MX PERFORMED THE REQUIRED FIRE WARNING INSPECTION AND CHECKS COUPLED WITH THE FIRE SYSTEM TEST AND ENGINE RUNS.  NO DEFECTS NOTED.  NO PARTS USED.
